CSpace
求解双曲型方程的一致二阶守恒型差分格式的构造及数值实验
金保侠
1991
Source Publication计算数学
ISSN0254-7791
Volume013Issue:001Pages:102
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38010
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
金保侠. 求解双曲型方程的一致二阶守恒型差分格式的构造及数值实验[J]. 计算数学,1991,013(001):102.
APA 金保侠.(1991).求解双曲型方程的一致二阶守恒型差分格式的构造及数值实验.计算数学,013(001),102.
MLA 金保侠."求解双曲型方程的一致二阶守恒型差分格式的构造及数值实验".计算数学 013.001(1991):102.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[金保侠]'s Articles
Baidu academic
Similar articles in Baidu academic
[金保侠]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[金保侠]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.